# SDR HNAA2012020300554

- Difficulty date: February 3, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,715 hours, 64,985 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 78639114
- Part serial: F14622
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PROGRESSIVE POWER LEVER SPLIT AFTER TAKEOFF APPROX 3 KNOB SPLIT, NR 1 POWER LEVER MAX TORQUE AT 70 PERCENT CHECKED RIGGING IAW 76-00-10Q, NO FIX.  SWAPPED PROP GAUGES, NO FIX.  SWAPPED GAUGES BACK TO ORIGINAL POSITION. R & R PCU IAW 61-10-10RQ, NO FIX. PROP GOVERNOR TEST, NO FIX.  R & R HMU IAW WORKCARDS 73-20-01R, 76-00-10Q AND 24-30-02R.  OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
